# SDR AALA200800236

- Difficulty date: February 2, 2008
- Submitted: February 15, 2008
- Operation: Air carrier
- Aircraft: N492AA
- Make and model: Doug DC-9-82
- Aircraft serial: 49730
- Aircraft time: 56,306 hours
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Strut
- Condition: Inoperative
- Location: Nlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

ORD INFLIGHT T1545/02FEB - NOSE GEAR UNSAFE LIGHT ILLUMINATED AFTER NOSE GEAR RETRACTION.   RETURNED TO ORD AND LANDED WITHOUT INCIDENT.  REPACKED NOSE STRUT ASSEMBLY AND REPLACED LOWER TURNING TUBE BEARING ASSEMBLY.  SYSTEM GROUND CHECKED NORMAL OPERATION.
